ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 15, 2013, Issue 2

The well-posedness of the dirichlet and poincare problems in a cylindric domain for the multi-dimensional chapligin equation


Aldashev S. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.3-11
DOI 10.23671/VNC.2013.2.10525
 

CN-edge domination in graphs


Alwardi A. , Soner N.D.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.12-18
DOI 10.23671/VNC.2013.2.10526
 

Structure of some compact quantum semigroups


Aukhadiev M. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.19-27
DOI 10.23671/VNC.2013.2.10527
 

Inclusion properties for certain subclasses of \( p\)-valent functions associated with new generalized derivative operator


Eljamal E. A. ,  Darus M.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.28-35
DOI 10.23671/VNC.2013.2.10528
 

Infinitesimal MG-deformations of ovaloid


Zhukov D. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.36-45
DOI 10.23671/VNC.2013.2.10529
 

Regularization in inverse dynamic problems for the equation of SH-waves in a porous medium


Imomnazarov Kh. Kh. , Imomnazarov Sh. Kh. , Rakhmonov T. T. , Yangiboyev Z. Sh.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.46-58
DOI 10.23671/VNC.2013.2.10531
 

On automorphisms of strongly regular graphs with parameters \((320,99,18,36)\)


Kagazezheva A. M. , Makhnev A. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.59-69
DOI 10.23671/VNC.2013.2.10533
 

Strong insertion of an \(\alpha\)-continuous function


Mirmiran M.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.70-77
DOI 10.23671/VNC.2013.2.10534
 

Extremal values of the integral of the mean curvature on the set of parallelepipeds with a given geodesic diameter


Rasskazova N. V.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.78-82
DOI 10.23671/VNC.2013.2.10536
 

Erratum to: "Infinitesimals in ordered vector spaces''


Emel'yanov E. Yu.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 2. P.83-84
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт